Free Shipping on all orders over $50

Get Our Free Newsletter   Type in your email and click ok

Medicine Cabinet

Advil Children's Fever, Ibuprofen Suspension Rasp.

$ 7.79

Quantity

ADD TO WISH LIST

prev next

PRODUCT DESCRIPTION

Features

Children's Advil Fever, Ibuprofen Suspension Liquid, Blue Raspberry 4 fl oz (120 ml)

  • Fever Reducer/Pain Reliever
  • Fever, Aches & Pains
  • Alcohol Free
  • Lasts up to 8 Hours, for ages 2-11 years
  • Each tespoon contains: sodium 10 mg
  • One dose Lasts 6-8 Hours
  • Long duration means fewer doses needed per day.

Customers Who Bought This Also Shopped For

Abreva Cold Sore/Fever Blister Treatment 0.07 oz

Abreva Cold Sore/Fever Blister Treatment 0.07 oz

$ 18.99

Advil 200 mg Coated Gel Caplets 50's

Advil 200 mg Coated Gel Caplets 50's

$ 8.85

Advil Advanced Medicine, 200mg, Caplets 200's

Advil Advanced Medicine, 200mg, Caplets 200's

$ 18.99

Advil Children's Grape Ibuprofen Oral Suspension

Advil Children's Grape Ibuprofen Oral Suspension

$ 6.99